# SDR DALA2019022801359

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 80,834 hours, 32,040 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 WHILE UNDERGOING SERVICE, THE SUBJECT LT LOWER, FORWARD TORQUE BOX PANEL WAS FOUND TO HAVE A LARGE AREA OF DELAMINATION IN THE MIDDLE CORE BAY (BETWEEN FSS 119.467 & FSS 195.390). THE DELAMINATION COINCIDES WITH AN EXISTING REPAIR THAT WAS ACCOMPLISHED TO THE OUTER SKIN IN THIS LOCATION DURING A PREVIOUS MAINTENANCE VISIT. CORRECTIVE ACTION: REPAIRED PER ERA 575782-14 REV ORIG. (5559478)
